# SDR SWIA202157844

- Difficulty date: February 18, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS630319
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR INBOARD AND OUTBOARD HINGE FITTING BOLTS HARDWARE CORRODED.     (C-CHECK RO 4/25/2021)    INSTALLED SERVICABLE HARDWARE ON HINGE 1 & HINGE 3 ON R/H ELEVATOR IAW CRJ 200 AMM 27-34-01-400-801 STEPS 1 TO 3 C (13).
